# SDR DL76G091247

- Difficulty date: July 21, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 79,827 hours, 16,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0201720001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK FOUND ESCAPE LIGHTS INOP AT SEATS 21B, 32B AND 27F.  REPLACED LIGHT SOCKET AT 21B, REPLACED CONNECTORS AT 32B AND 27F.  OPN NORMAL.
